Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 58, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Jul 28, 2009, 8:03 AM CDT for Caddo Parish, Louisiana; Cass County, Marion County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2009, 8:03 AM CDT (13:03 UTC)
- Expired
- Jul 28, 2009, 8:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Caddo Parish, LA, Cass County, TX, Marion County, TX
The radar
The Shreveport radar (KSHV), 50 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 7:58 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 1.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1892 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSHV 281303 TORSHV LAC017-TXC067-315-281345- /O.NEW.KSHV.TO.W.0058.090728T1303Z-090728T1345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 803 AM CDT TUE JUL 28 2009 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN CASS COUNTY IN NORTHEAST TEXAS... NORTHEASTERN MARION COUNTY IN NORTHEAST TEXAS... CENTRAL CADDO PARISH IN NORTHWEST LOUISIANA... THIS INCLUDES THE CITY OF VIVIAN... * UNTIL 845 AM CDT * AT 802 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LODI...OR 16 MILES WEST OF VIVIAN...MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SMITHLAND...MCLEOD AND OIL CITY... PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT TUESDAY AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS. && LAT...LON 3293 9389 3267 9387 3282 9435 3298 9429 TIME...MOT...LOC 1303Z 286DEG 22KT 3290 9426 $$ 22
3 follow-up statements
000 WWUS54 KSHV 281317 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 817 AM CDT TUE JUL 28 2009 TXC067-281326- /O.CAN.KSHV.TO.W.0058.000000T0000Z-090728T1345Z/ CASS TX- 817 AM CDT TUE JUL 28 2009 ...THE TORNADO WARNING FOR CASS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT TUESDAY AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS. LAT...LON 3288 9390 3267 9387 3280 9420 3288 9419 TIME...MOT...LOC 1316Z 286DEG 22KT 3285 9415 $$ LAC017-TXC315-281345- /O.CON.KSHV.TO.W.0058.000000T0000Z-090728T1345Z/ CADDO LA-MARION TX- 817 AM CDT TUE JUL 28 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR MARION COUNTY...AND CADDO PARISH... AT 816 AM CDT...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED NEAR SMITHLAND...OR 9 MILES WEST OF VIVIAN...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAY... TREES...SUPERIOR...FERRY LAKE...SHORELINE...OIL CITY AND CADDO PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT TUESDAY AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS. && LAT...LON 3288 9390 3267 9387 3280 9420 3288 9419 TIME...MOT...LOC 1316Z 286DEG 22KT 3285 9415 $$ 22
000 WWUS54 KSHV 281320 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 820 AM CDT TUE JUL 28 2009 LAC017-TXC315-281345- /O.CON.KSHV.TO.W.0058.000000T0000Z-090728T1345Z/ CADDO LA-MARION TX- 820 AM CDT TUE JUL 28 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR MARION COUNTY...AND CADDO PARISH... AT 819 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR SMITHLAND...OR 9 MILES WEST OF VIVIAN...MOVING EAST AT 25 MPH. NO TORNADO HAS BEEN REPORTED AT THIS TIME. HOWEVER...RADAR CONTINUES TO INDICATE A TORNADO IS POSSIBLE WITH THIS THUNDERSTORM. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAY... TREES...SUPERIOR...FERRY LAKE...SHORELINE...OIL CITY AND CADDO PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT TUESDAY AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS. && LAT...LON 3288 9390 3267 9387 3280 9420 3288 9419 TIME...MOT...LOC 1319Z 286DEG 22KT 3284 9413 $$ D. BUTTS
000 WWUS54 KSHV 281342 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 842 AM CDT TUE JUL 28 2009 LAC017-TXC315-281352- /O.EXP.KSHV.TO.W.0058.000000T0000Z-090728T1345Z/ CADDO LA-MARION TX- 842 AM CDT TUE JUL 28 2009 ...THE TORNADO WARNING FOR MARION COUNTY...AND CADDO PARISH WILL EXPIRE AT 845 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. SO THE WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT TUESDAY AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS. LAT...LON 3288 9390 3267 9387 3280 9420 3288 9419 TIME...MOT...LOC 1342Z 286DEG 22KT 3279 9397 $$ 22
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jul 28, 4:19 AM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jul 28, 4:19 AM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
419 AM CDT TUE JUL 28 2009
.DISCUSSION...
A FLOOD WATCH CONTINUES THROUGH THE DAY FOR THE I20 CORRIDOR AND
NORTHWARD...AS MORE HEAVY RAINFALL IS EXPECTED ACROSS THE AREA. SO
FAR THE HIGHEST ACCUMULATIONS REMAIN JUST NORTH OF I30...AS RADAR
ESTIMATES STORM TOTALS OF 5 PLUS INCHES IN MC CURTAIN...SEVIER...AND
LITTLE RIVER COUNTIES. NORTHWEST FLOW WILL CONTINUE TO ESCORT A
SERIES OF SHORT WAVES ACROSS THE AREA THIS PERIOD...SO A DECENT
CHANCE OF RAINFALL REMAINS IN THE FORECAST. THE FRONTAL BOUNDARY
IS EXPECTED TO LINGER AROUND THE I30 CORRIDOR AGAIN TODAY...SO
THIS WILL BE THE FOCUS FOR HEAVIEST RAINFALL AS CONVERGENCE ALONG
THE BOUNDARY WILL ENHANCE THUNDERSTORM GROWTH. THE MODELS BRING
SOME MID TO UPPER LEVEL DRY AIR INTO THE AREA...THIS EVENING SO
POPS TREND A LITTLE LOWER. HOWEVER CHANCE POPS REMAIN TO RESPECT
THE NORTHWEST FLOW AND THE ACCOMPANYING DISTURBANCES. ANOTHER VERY
GOOD CHANCE OF RAIN IS EXPECTED THURSDAY...THEN POPS START A
DOWNWARD TREND AS WE MOVE INTO THE WEEKEND. TRIED TO KEEP
CONSISTENCY IN SHORT TERM TEMPS...BUT I WARMED UP A LITTLE IN THE
EXTENDED TO MOVE CLOSER TO GUIDANCE.
ELEVEN
&&
.AVIATION...
KSHV CONTINUES TO SHOW WIDESPREAD SHOWERS AND A FEW THUNDERSTORMS
ACROSS THE REGION EARLY THIS MORNING. SHOWERS AND THUNDERSTORMS WILL
PREVAIL FOR MOST OF THE PD...AS AN UPPER LEVEL DISTURBANCE MOVES
THROUGH THE REGION. MVFR TO LIFR CONDITIONS WITH GUSTY VRB WINDS
WILL OCCUR WITH CONVECTION. PDS OF SLY WINDS AT 5 TO 8 MPH AND VFR
MID DECK MIXED IN WILL OCCUR INTERMITTENTLY BETWEEN ROUNDS OF
CONVECTION. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 85 73 91 76 92 / 90 40 50 40 60
MLU 82 72 90 73 92 / 100 50 50 40 60
DEQ 84 70 88 73 86 / 60 50 50 40 60
TXK 83 71 89 75 89 / 80 50 50 40 60
ELD 81 71 88 74 90 / 100 50 50 40 60
TYR 88 73 92 77 92 / 60 40 40 30 60
GGG 86 73 92 76 92 / 60 40 40 30 60
LFK 88 74 93 76 94 / 60 40 40 30 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>073.
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
LAZ001>006-012>014.
OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
OKZ077.
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138.
&&
11/12Hazardous weather outlook, Jul 28, 6:17 AM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 617 AM CDT TUE JUL 28 2009 ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-281730- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-RED RIVER-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON- 617 AM CDT TUE JUL 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLOOD WATCH CONTINUES FOR THE I20 CORRIDOR NORTHWARD...AS MORE HEAVY RAINFALL IS EXPECTED ACROSS THE AREA TODAY. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL SPREAD ACROSS THE AREA...AS A SERIES OF UPPER LEVEL DISTURBANCES PASS THROUGH THE FOUR STATE AREA TODAY. SEVERAL FLOOD ADVISORIES HAVE BEEN ISSUED THIS MORNING WHERE STRONG THUNDERSTORMS HAVE DROPPED MORE THAN AN INCH OF RAIN. FLOOD WARNINGS WILL BE POSSIBLE TODAY...ESPECIALLY WHERE AN ADDITIONAL TWO TO THREE INCHES FALL NORTH OF THE I20 CORRIDOR. CLOUDS AND RAIN ACTIVITY SHOULD INHIBIT THE ATMOSPHERE FROM BECOMING PRIMED FOR SEVERE THUNDERSTORMS. HOWEVER SEVERAL ISOLATED THUNDERSTORM HAVE SHOWN SOME ROTATION THIS MORNING...A THREAT FOR DAMAGING STRAIGHT LINE WINDS OR TORNADOES WILL HAVE TO BE MONITORED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... AN ACTIVE WEEK CONTINUES...WITH A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS FORECASTED THROUGH THE END OF THE WORK WEEK. FLOODING WILL BE THE MAIN THREAT...BUT SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE. CITIZENS SHOULD MONITOR THE HAZARDOUS WEATHER OUTLOOK DAILY FOR FURTHER DEVELOPMENTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED TODAY AND TONIGHT. LAZ010-011-017>022-TXZ149>153-165>167-281730- DE SOTO-RED RIVER-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 617 AM CDT TUE JUL 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... NO FLOODING PROBLEMS SHOULD BE OBSERVED SOUTH OF INTERSTATE 20...HOWEVER SEVERE THUNDERSTORMS WEATHER MAY TO BE MONITORED IN THIS AREA. WITH THE BEST POTENTIAL FOR DECENT DAYTIME HEATING...THE ATMOSPHERE MAY BECOME PRIMED QUICKLY FOR SEVERE THUNDERSTORMS. SMALL HAIL...DAMAGING WINDS...AND POSSIBLE ISOLATED TORNADOES WILL HAVE TO MONITORED ON THUNDERSTORM THAT DEVELOP THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... N ACTIVE WEEK CONTINUES...WITH A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS FORECASTED THROUGH THE END OF THE WORK WEEK. FLOODING WILL BE THE MAIN THREAT...BUT SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE. CITIZENS SHOULD MONITOR THE HAZARDOUS WEATHER OUTLOOK DAILY FOR FURTHER DEVELOPMENTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED TODAY AND TONIGHT. PARKER
In the hours before
Special weather statement, Jul 28, 4:59 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
459 AM CDT TUE JUL 28 2009
TXZ097-112-281045-
BOWIE-CASS-
459 AM CDT TUE JUL 28 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 545 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
BOWIE AND CASS...
INCLUDING THE FOLLOWING LOCATIONS...
ATLANTA...BIVINS...MAUD...NEW BOSTON...QUEEN CITY...REDWATER AND
SIMMS...
AT 456 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTH OF SIMMS...MOVING EAST SOUTHEAST
AT 20 MPH.
PEA SIZE HAIL...AND WINDS AROUND 50 MPH MAY OCCUR WITH THIS STORM.
12Local storm report, Jul 28, 7:20 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
720 AM CDT TUE JUL 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 AM TSTM WND DMG 6 NW PLAIN DEALING 32.97N 93.77W
07/28/2009 BOSSIER LA LAW ENFORCEMENT
SHERIFFS OFFICE REPORTS SEVERAL TREES AND POWERLINES DOWN
IN THE AREA.
&&
LKEYSSpecial weather statement, Jul 28, 7:25 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
725 AM CDT TUE JUL 28 2009
ARZ072-LAZ002-003-281330-
BOSSIER-COLUMBIA-WEBSTER-
725 AM CDT TUE JUL 28 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 830 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTHWEST ARKANSAS...
COLUMBIA...
IN NORTHWEST LOUISIANA...
BOSSIER AND WEBSTER...
INCLUDING THE FOLLOWING LOCATIONS...
WELCOME...CULLEN...SAREPTA AND SPRINGHILL...
AT 723 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM NEAR CULLEN...OR NEAR SPRINGHILL...MOVING
NORTHEAST AT 10 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
PARKERLocal storm report, Jul 28, 7:56 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
756 AM CDT TUE JUL 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD 2 SW AVINGER 32.88N 94.58W
07/28/2009 MARION TX LAW ENFORCEMENT
SHERIFFS OFFICE REPORTS WATER COMPLETELY COVERING JOSEY
COUNTY ROAD...TWO MILES SOUTHWEST OF AVINGER.
&&
LKEYSThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 3:42 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo | 3 hr |
| Jul 28, 7:07 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 38 min |
| Jul 28, 7:52 AM CDT | Flash Flood Warning | SHV | Bossier, Caddo, Webster | 4 hr |
| Jul 28, 8:07 AM CDT | Flash Flood Warning | SHV | Webster | 3 hr |
| Jul 28, 8:24 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Webster | 51 min |
| Jul 28, 9:10 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Webster | 50 min |
| Jul 28, 9:44 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more | 61 min |
| Jul 28, 10:46 AM CDT | Flash Flood Warning | SHV | Bienville, De Soto, Red River | 4 hr |
| Jul 28, 10:53 AM CDT | Flash Flood Warning | SHV | Webster | 112 min |
| Jul 28, 11:18 AM CDT | Flash Flood Warning | SHV | Caldwell, Jackson, Natchitoches, Winn | 4 hr |
| Jul 28, 11:22 AM CDT | Flash Flood Warning | SHV | Bossier, Caddo | 3 hr |
| Jul 28, 12:41 AM CDT | Areal Flood Advisory | SHV | Upshur | 3 hr |
| Jul 28, 1:18 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 42 min |
| Jul 28, 4:39 AM CDT | Areal Flood Advisory | SHV | Bowie, Cass, Morris | 3 hr |
| Jul 28, 7:45 AM CDT | Flash Flood Warning | SHV | Cass, Marion | 5 hr |
| Jul 28, 8:33 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Upshur | 3 hr |
| Jul 28, 12:59 PM CDT | River Flood Warning | SHV | Cass, Marion | 5 days |
| Jul 28, 2:07 PM CDT | Flash Flood Warning | SHV | Harrison, Marion | 3 hr |
Nearby
Tornado Warnings in Texas, 2009Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.